Mental Health Channel
Topics & Medications
Quicklinks
Related Channels
 

Can You Overdose on Nicotine Patches?

As with most medicines, it is possible to overdose on nicotine patches (Nicoderm® CQ®). The specific effects of an overdose can vary, depending on how much was used, whether it was taken with any other medications or substances, and whether it was taken by mouth or applied to the skin.
 
Possible signs of a nicotine overdose include cold sweats, vomiting, and vision or speech problems. Seek medical attention immediately if you believe that you may have overdosed on nicotine patches.
 
Treating a nicotine overdose may include administering activated charcoal to help reduce the amount of medication absorbed into the bloodstream. Supportive care will also be provided, which consists of treating the symptoms that occur as a result of the overdose.
 
(For more information on this topic, click Nicoderm CQ Overdose. This Web resource further explores whether you can overdose on nicotine patches, including details on specific overdose symptoms and treatment options.)
 
Quick Tips to Reduce Stress
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.